# SDR HEEA0015423

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 412040111105
- Condition: Leaking
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE SEAL LEAKING.
